Alert archive / Minnesota / Areal Flood Warnings in 2010

Areal Flood Warning 21, NWS La Crosse, WI

September 24, 20104 counties in Minnesota

NWS La Crosse, WI issued this areal flood warning at Sep 24, 2010, 9:30 AM CDT for 4 counties in Minnesota. It was in force for 12 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 24, 2010, 9:30 AM CDT (14:30 UTC)
Expired
Sep 24, 2010, 9:30 PM CDT
In force
12 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
None

Counties Dodge County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN

The radar

The La Crosse radar (KARX), 102 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 24, 11:59 AM CDTFLOODZumbro Falls, MNZUMBRO RIVER HAS JUST CRESTED AND TWO-THIRDS OF THE TOWN IS INUNDATED WITH WATER. HOMES HAVE WATER UP TO THE BOTTOM OF FIRST STORY WINDOWS. PROPANE TANKS FLOATING. TOWN HAS BEEN EVACUATED SAFELY.
Sep 24, 1:20 PM CDTFLOODMillville, MNEVACUATIONS OCCURRING IN MILLVILLE AND ZUMBRO FALLS
Sep 24, 3:00 PM CDTFLOODOronoco, MNVEHICLE TRIED TO CROSS THE ZUMBRO RIVER AND BECAME STUCK IN THE MIDDLE. PERSONS RESCUED SAFELY AND VEHICLE WASHED DOWNSTREAM. DAM IS INTACT AND HAS NOT FAILED. TIME APPROXIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 2.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2010-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2010-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

747 
WGUS43 KARX 241430
FLWARX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
930 AM CDT FRI SEP 24 2010

MNC039-099-109-157-250230-
/O.NEW.KARX.FA.W.0021.100924T1430Z-100925T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WABASHA MN-DODGE MN-OLMSTED MN-MOWER MN-
930 AM CDT FRI SEP 24 2010

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* FLOOD WARNING FOR...
  DODGE COUNTY IN SOUTHEAST MINNESOTA...
  MOWER COUNTY IN SOUTHEAST MINNESOTA...
  OLMSTED COUNTY IN SOUTHEAST MINNESOTA...
  WABASHA COUNTY IN SOUTHEAST MINNESOTA...

* UNTIL 930 PM CDT FRIDAY

* AT 930 AM CDT...LOCAL EMERGENCY MANAGEMENT REPORTED FLOODING       
  ACROSS THE WARNED AREA. THIS WARNING IS AN EXTENSION OF THE        
  PREVIOUS WARNING THAT WAS IN EFFECT ACROSS THESE COUNTIES. 

  NUMEROUS ROADS REMAIN CLOSED DUE TO EITHER HIGH WATER OR WASH OUTS 
  ACROSS THIS AREA. MOST ROADS RUNNING NORTH TOWARD THE TWIN CITIES  
  ARE CLOSED WITH THE MAIN AVAILABLE ROUTE TO GET THERE BEING        
  HIGHWAY 57 OUT OF KASSON. DOWNTOWN APARTMENTS AND BUSINESSES IN    
  AUSTIN REMAIN FLOODED AS WELL.  NO ADDITIONAL RAINFALL IS          
  EXPECTED TODAY...HOWEVER ADDITIONAL RUNOFF FROM YESTERDAYS         
  RAINFALL WILL CONTINUE TO LEAD TO ROAD CLOSURES.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...AUSTIN...
  DODGE CENTER...LAKE CITY...MANTORVILLE...ROCHESTER...WABASHA...
  ADAMS...BROWNSDALE...BUFFALO...BYRON...CLAREMONT...DOVER...ELGIN...
  EYOTA...GRAND MEADOW...HAYFIELD...KASSON...KELLOGG...LE ROY...
  LYLE...MAZEPPA...ORONOCO...PLAINVIEW...ROSE CREEK...STEWARTVILLE
  AND WEST CONCORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4419 9306 4420 9256 4437 9256 4437 9245
      4446 9242 4446 9225 4436 9197 4433 9193
      4429 9193 4419 9185 4419 9208 4385 9209
      4384 9245 4350 9246 4350 9305

$$

HALBACH
2 follow-up statements
326 
WGUS83 KARX 241848
FLSARX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
148 PM CDT FRI SEP 24 2010

MNC039-099-109-157-250230-
/O.CON.KARX.FA.W.0021.000000T0000Z-100925T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WABASHA MN-DODGE MN-OLMSTED MN-MOWER MN-
148 PM CDT FRI SEP 24 2010

...FLOOD WARNING REMAINS IN EFFECT FOR MOWER...OLMSTED...DODGE AND
WABASHA COUNTIES UNTIL 930 PM CDT...

AT 142 PM CDT...EMERGENCY MANAGEMENT REPORTED THAT FLOODING WAS 
OCCURRING IN THE WARNED AREA.

IN WABASHA COUNTY...CONDITIONS REMAIN DIRE WITH EVACUATIONS 
OCCURRING IN ZUMBRO FALLS AND MILLVILLE.  NUMEROUS ROADS REMAIN 
CLOSED. 

IN OLMSTED COUNTY...NUMEROUS ROADS REMAIN CLOSED...PARTICULARLY 
ACROSS THE NORTHERN PART OF THE COUNTY.  

IN MOWER COUNTY...ROADS REMAIN CLOSED ACROSS THE COUNTY WITH SOME 
APARTMENTS AND BUSINESSES HAVING BEEN EVACUATED IN THE OAK PARK 
PLACE AREA OF AUSTIN.

IN DODGE COUNTY...SOME ROADS ARE STARTING TO REOPEN...BUT MANY 
REMAIN CLOSED DUE TO HIGH WATER.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...AUSTIN...DODGE
CENTER...LAKE CITY...MANTORVILLE...ROCHESTER...WABASHA...ADAMS...
BROWNSDALE...BYRON...CLAREMONT...DOVER...ELGIN...EYOTA...GRAND
MEADOW...HAYFIELD...KASSON...KELLOGG...LE ROY...LYLE...MAZEPPA...
ORONOCO...PLAINVIEW...ROSE CREEK...STEWARTVILLE AND WEST CONCORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 4419 9306 4420 9256 4437 9256 4437 9245
      4446 9242 4446 9225 4436 9197 4433 9193
      4429 9193 4419 9185 4419 9208 4385 9209
      4384 9245 4350 9246 4350 9305

$$

HALBACH
297 
WGUS83 KARX 242236
FLSARX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
536 PM CDT FRI SEP 24 2010

MNC039-099-109-157-250230-
/O.CON.KARX.FA.W.0021.000000T0000Z-100925T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WABASHA MN-DODGE MN-OLMSTED MN-MOWER MN-
536 PM CDT FRI SEP 24 2010

...FLOOD WARNING REMAINS IN EFFECT FOR MOWER...OLMSTED...DODGE AND
WABASHA COUNTIES UNTIL 930 PM CDT...

AT 530 PM CDT...LOCAL LAW ENFORCEMENT REPORTED THAT FLOODING WAS 
OCCURRING IN THE WARNED AREA.

IN WABASHA COUNTY...CONDITIONS REMAIN DIRE WITH EVACUATIONS 
IN ZUMBRO FALLS AND MILLVILLE.  NUMEROUS ROADS REMAIN CLOSED. 

IN OLMSTED COUNTY...SOME ROADS REMAIN CLOSED...EITHER DUE TO WATER 
DAMAGE OR WATER STILL ON THEM.

IN MOWER COUNTY...ROADS REMAIN CLOSED ACROSS THE COUNTY WITH SOME 
APARTMENTS AND BUSINESSES HAVING BEEN EVACUATED IN THE OAK PARK 
PLACE AREA OF AUSTIN.

IN DODGE COUNTY...SECONDARY AND TOWNSHIP ROADS REMAIN CLOSED DUE TO 
WATER ON THEM...BUT OTHERS SUCH AS MAIN HIGHWAYS ARE OPEN.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...AUSTIN...DODGE
CENTER...LAKE CITY...MANTORVILLE...ROCHESTER...WABASHA...ADAMS...
BROWNSDALE...BYRON...CLAREMONT...DOVER...ELGIN...EYOTA...GRAND
MEADOW...HAYFIELD...KASSON...KELLOGG...LE ROY...LYLE...MAZEPPA...
ORONOCO...PLAINVIEW...ROSE CREEK...STEWARTVILLE AND WEST CONCORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 4419 9306 4420 9256 4437 9256 4437 9245
      4446 9242 4446 9225 4436 9197 4433 9193
      4429 9193 4419 9185 4419 9208 4385 9209
      4384 9245 4350 9246 4350 9305

$$

AJ

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this areal flood warning went out at Sep 24, 3:20 AM CDT, 6 hours 10 minutes earlier.

Area forecast discussion, Sep 24, 3:20 AM CDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
320 AM CDT FRI SEP 24 2010

.SHORT TERM...THROUGH SUNDAY

MAIN FORECAST CONCERN IS WITH THE RAIN CHANCES TODAY AND SATURDAY.

SURFACE ANALYSIS THIS MORNING SHOWS AN AREA OF LOW PRESSURE OVER
NORTHERN WISCONSIN. A COLD FRONT DROPS SOUTH FROM THE LOW INTO
WESTERN ILLINOIS AND A TROUGH OF LOW PRESSURE EXTENDS WEST INTO
NORTHWEST MINNESOTA.

LOCAL AND REGIONAL RADARS THIS MORNING SHOW MOST OF THE RAIN
SITUATED ALONG THE COLD FRONT HAS NOW PUSHED OUT OF THE FORECAST
AREA. MORE SHOWERS ARE OCCURRING IN THE VICINITY OF THE TROUGH OF
LOW PRESSURE UNDERNEATH THE UPPER LEVEL LOW. THE UPPER LEVEL LOW
IS EXPECTED TO TRANSLATE ALMOST DUE EAST TODAY AND BE OVER LAKE
SUPERIOR DURING THE AFTERNOON. AS THIS OCCURS...THE SURFACE LOW
WILL SLIDE ACROSS LAKE SUPERIOR INTO ONTARIO WITH THE TROUGH
ROTATING INTO NORTHEAST AND CENTRAL WISCONSIN. WITH THE TROUGH OF
LOW PRESSURE COMING ACROSS THE NORTHERN PARTS OF THE FORECAST AREA
AND WITH THE CYCLONIC FLOW ALOFT...THERE SHOULD BE ENOUGH FORCING
TO GENERATE SOME SCATTERED SHOWERS THROUGH THE DAY AND HAVE
MAINTAINED THE INCLUSION OF SOME 20 TO 30 PERCENT RAIN CHANCES
ACROSS THE NORTH. ANY ADDITIONAL RAINS TODAY ARE NOT EXPECTED TO
CREATE ANY ADDITIONAL FLOODING OR ENHANCE THE ONGOING FLOODING AND
WILL CANCEL THE REMAINING PORTION OF THE FLOOD WATCH.

THE NEXT SYSTEM CURRENTLY MOVING ACROSS THE PACIFIC NORTHWEST WILL
DROP IN BEHIND THE DEPARTING ONTARIO LOW AND AMPLIFY OVER THE
UPPER MIDWEST SATURDAY. BOTH THE 24.00Z NAM AND GFS BRING SOME
GOOD PV ADVECTION ACROSS THE AREA WITH THIS SYSTEM WITH BOTH
MODELS SHOWING BETWEEN 8 AND 20 PVU/S IN THE 500-300 MB LAYER AT
18Z SATURDAY. THE WARM AIR ADVECTION AHEAD OF THE SHORT WAVE
TROUGH IS EXPECTED TO PRODUCE BETWEEN 2 AND 4 UBARS/S OF UP GLIDE
ON THE 300K ISENTROPIC SURFACE. NOT A LOT OF DRYING WILL OCCUR
BEHIND THE DEPARTING ONTARIO LOW AND WATER VAPOR SATELLITE
SUGGESTS THIS SYSTEM IS BRINGING A FAIR AMOUNT OF PACIFIC MOISTURE
WITH IT. WILL PROBABLY SEE SCATTERED TO NUMEROUS SHOWERS WITH THIS
SYSTEM AND WHILE MAINTAINING THE 60 TO 70 PERCENT RAIN CHANCES
ACROSS THE WEST...DID BRING THE RAIN CHANCES IN A LITTLE FASTER
FOR SATURDAY MORNING. THIS SYSTEM LOOKS TO BE A QUICK HITTER WITH
THE GFS AND 24.03Z SREFS SUGGESTING ANY RAIN CHANCES SATURDAY
EVENING WILL BE CONFINED TO THE FAR SOUTHERN SECTIONS WHILE THE
NAM INDICATES THE ENTIRE AREA COULD STILL SEE SOME LIGHT RAIN. FOR
NOW HAVE HELD ON TO THE AREAL COVERAGE AS SUGGESTED BY THE NAM BUT
DID CUT THE RAIN CHANCES BACK TO A RANGE OF 20 TO 50 FROM NORTH TO
SOUTH. HIGH PRESSURE AT THE SURFACE LOOKS TO BUILD IN AFTER 06Z
SUNDAY AND PUSH THE RAIN TO THE SOUTH OF THE AREA BUT DID HOLD
ONTO A SMALL RAIN CHANCE ACROSS THE SOUTH WITH THE UPPER LEVEL
LOW STILL CLOSE TO THE AREA.

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY

THE 24.00Z ECMWF IS SUGGESTING ANOTHER SHORT WAVE TROUGH WILL COME
IN FROM THE PACIFIC NORTHWEST AND AMPLIFY OVER THE REGION MONDAY.
THIS COULD POSSIBLY BRING SOME MORE SHOWERS TO THE AREA. THE GFS
ALSO SHOWS THIS SYSTEM BUT KEEPS IT FARTHER NORTH ACROSS CANADA.
CURRENT FORECAST IS DRY FOR MONDAY AND WILL WAIT FOR THE 12Z GFS
BEFORE MAKING ANY CHANGES. AFTER THAT...IT LOOKS LIKE HIGH
PRESSURE WILL DOMINATE FOR THE REMAINDER OF THE PERIOD.

&&

.AVIATION...

BLUSTERY WEST TO NORTHWEST WINDS WILL BE THE RULE TODAY AT BOTH TAF
SITES...IN THE WAKE OF DEEPENING LOW PRESSURE CROSSING FROM NORTHERN
WISCONSIN INTO EASTERN LAKE SUPERIOR. WEST TO NORTHWEST GUSTS OF 30
KNOTS ARE LIKELY...WITH PERHAPS A FEW GUSTS APPROACHING 35 KNOTS. IN
ADDITION TO THE WIND...LOOK FOR A STRATUS DECK WITH MVFR CEILINGS TO
STAY IN PLACE THROUGH MUCH OF THE DAY. HOWEVER...CEILINGS SHOULD
CLIMB TO VFR EITHER LATE THIS AFTERNOON OR EARLY THIS EVENING AS
DRIER AIR GRADUALLY WORKS IN FROM THE WESTERN DAKOTAS. A RIDGE OF
HIGH PRESSURE WILL MOVE OVER THE TAF SITES LATE THIS EVENING...
ALLOWING WINDS TO DIMINISH. AFTER MIDNIGHT...EXPECT A LOW PRESSURE
SYSTEM TO DROP DOWN THROUGH THE NORTHERN PLAINS...CAUSING SOME
CIRRUS AND ALTOSTRATUS TO SPREAD ACROSS THE TAF SITES.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM...04
AVIATION...AJ/BOYNE
Hazardous weather outlook, Sep 24, 5:40 AM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
540 AM CDT FRI SEP 24 2010

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-251100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
540 AM CDT FRI SEP 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA AND WESTERN INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

RIVER FLOODING WILL CONTINUE TO BE A SIGNIFICANT CONCERN ACROSS
PARTS OF SOUTHEAST MINNESOTA INTO WESTERN WISCONSIN. PEOPLE LIVING
NEAR RIVERS AND STREAMS SHOULD CLOSELY MONITOR WATER LEVELS AND
LISTEN FOR LATER WARNINGS AND STATEMENTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

FLOODING PROBLEMS WILL PERSIST INTO THE WEEKEND ACROSS SOME AREAS OF
SOUTHEAST MINNESOTA AND WESTERN WISCONSIN. AS ALL THE WATER MOVES
DOWN THE RIVERS...ADDITIONAL FLOODING IS EXPECTED TO DEVELOP ACROSS
PARTS OF NORTHEAST IOWA AND ALONG THE MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

PEOPLE LIVING NEAR RIVERS...STREAMS OR OTHER FLOOD PRONE AREAS ARE
URGED TO CALL IN ANY REPORTS OF FLOODING OVER THE NEXT SEVERAL DAYS.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

04

In the hours before

Local storm report, Sep 24, 5:33 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
533 AM CDT FRI SEP 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 AM     HEAVY RAIN       2 S CLAREMONT           44.02N 93.00W
09/24/2010  E0.00 INCH       DODGE              MN   PUBLIC

            9.5 INCHES OF RAIN FELL SINCE WEDNESDAY EVENING

&&

04
Local storm report, Sep 24, 5:34 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
534 AM CDT FRI SEP 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 AM     HEAVY RAIN       2 S CLAREMONT           44.02N 93.00W
09/24/2010  E9.50 INCH       DODGE              MN   PUBLIC

            9.5 INCHES OF RAIN FELL SINCE WEDNESDAY EVENING

&&

04
Local storm report, Sep 24, 9:12 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
912 AM CDT FRI SEP 24 2010

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       WEST CONCORD            44.14N  92.90W
09/24/2010  M2.72 INCH       DODGE              MN   CO-OP OBSERVER

0700 AM     HEAVY RAIN       DODGE CENTER AWOS       44.03N  92.83W
09/24/2010  M2.50 INCH       DODGE              MN   CO-OP OBSERVER

0700 AM     HEAVY RAIN       SPRING VALLEY 1 NW      43.70N  92.40W
09/24/2010  M2.38 INCH       FILLMORE           MN   CO-OP OBSERVER

0700 AM     HEAVY RAIN       ELGIN 2SSW              44.10N  92.27W
09/24/2010  M2.18 INCH       OLMSTED            MN   CO-OP OBSERVER

0700 AM     HEAVY RAIN       ROCHESTER CASCADE CR    44.03N  92.48W
09/24/2010  M2.04 INCH       OLMSTED            MN   CO-OP OBSERVER

0700 AM     HEAVY RAIN       WABASHA                 44.39N  92.05W
09/24/2010  M2.36 INCH       WABASHA            MN   CO-OP OBSERVER

0700 AM     HEAVY RAIN       THEILMAN 1SSW           44.28N  92.19W
09/24/2010  M2.32 INCH       WABASHA            MN   CO-OP OBSERVER

0700 AM     HEAVY RAIN       LAKE CITY-COOP          44.43N  92.28W
09/24/2010  M2.22 INCH       WABASHA            MN   CO-OP OBSERVER

0700 AM     HEAVY RAIN       LAKE CITY               44.45N  92.26W
09/24/2010  M2.19 INCH       WABASHA            MN   CO-OP OBSERVER

0700 AM     HEAVY RAIN       OWEN 2N                 44.98N  90.55W
09/24/2010  M2.34 INCH       CLARK              WI   CO-OP OBSERVER

0700 AM     HEAVY RAIN       NEILLSVILLE 3SW         44.53N  90.64W
09/24/2010  M2.08 INCH       CLARK              WI   CO-OP OBSERVER

0700 AM     HEAVY RAIN       BLACK RIVER FALLS       44.38N  90.84W
09/24/2010  M2.29 INCH       JACKSON            WI   CO-OP OBSERVER

0700 AM     HEAVY RAIN       MATHER 3NW              44.17N  90.35W
09/24/2010  M2.08 INCH       JACKSON            WI   CO-OP OBSERVER

0700 AM     HEAVY RAIN       TAYLOR                  44.32N  91.12W
09/24/2010  M2.00 INCH       JACKSON            WI   CO-OP OBSERVER

0700 AM     HEAVY RAIN       WARRENS 5WSW            44.10N  90.59W
09/24/2010  M2.01 INCH       MONROE             WI   CO-OP OBSERVER

0700 AM     HEAVY RAIN       GAD 6E                  45.14N  90.20W
09/24/2010  M2.88 INCH       TAYLOR             WI   CO-OP OBSERVER

0700 AM     HEAVY RAIN       JUMP RIVER 1NW          45.36N  90.80W
09/24/2010  M2.74 INCH       TAYLOR             WI   CO-OP OBSERVER

0700 AM     HEAVY RAIN       MEDFORD 4NW             45.21N  90.36W
09/24/2010  M2.20 INCH       TAYLOR             WI   CO-OP OBSERVER

0700 AM     HEAVY RAIN       MEDFORD                 45.13N  90.34W
09/24/2010  M2.00 INCH       TAYLOR             WI   CO-OP OBSERVER

0700 AM     HEAVY RAIN       OSSEO                   44.58N  91.22W
09/24/2010  M2.05 INCH       TREMPEALEAU        WI   CO-OP OBSERVER
&&

FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION...
VISIT OUR WEBSITE AT  WEATHER.GOV/LACROSSE

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 8:36 PM CDTRiver Flood WarningARXMower14 hr
Sep 23, 8:44 PM CDTRiver Flood WarningARXMower44 hr
Sep 23, 8:59 PM CDTRiver Flood WarningARXOlmsted8 hr
Sep 24, 9:51 AM CDTRiver Flood WarningARXFillmore, Houston10 hr
Sep 24, 12:12 PM CDTRiver Flood WarningARXHouston53 hr
Sep 24, 12:44 PM CDTRiver Flood WarningARXWinona10 days
Sep 24, 12:44 PM CDTRiver Flood WarningARXHouston8 days

Nearby

Areal Flood Warnings in Minnesota, 2010Every areal flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.